# SDR AALA20130217004

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 82,357 hours, 13,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT SIDE CEILING EMERGENCY LIGHT AT AFT GALLEY INOPERATIVE.  REPLACED LAMP FOR AFT LEFT SIDE CEILING EMERGENCY LIGHT.  OPS CHECKS NORMAL.
